# SDR UIEA2025111901313

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 30,219 hours, 22,378 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B4095814
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 DUCT LEAK RH STATUS MSG.  R & R R4 PDU PNEUMATIC DUCT IAW AMM 27-81-03-002-001. OPS & LEAK CHECKED OK.
